Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Operation done for cervical cancer. Radiation required for removing dark spots from chest. Life threatening?

Hi my mother recently had an operation to getrid of cervical cancer and after the operation was told to have kemo therapy 2 weeks later the hospital rang back and said theyve found 2 dark spots on my mothers cheat and said she will need radiation therapy im just worried and would liketo know chances of it being life threatening
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
treatment of cervical cancer depends on stage.

You should have mentioned the stage of the disease. operation can be done on both curative and palliative approach. Curative operation generally needs post op radiation most of the cases.

dark spot sounds uncommon. you should have mentioned the biopsy report of that spot.

Consult your radiation oncologist.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor